MathSciNet Relay Station
MathSciNet bibliographic data
MR1682973 05B25 (51E21)
Blokhuis, A.; Ball, S.; Brouwer, A. E.; Storme, L.; Szőnyi, T. On the number of slopes of the graph of a function defined on a finite field. J. Combin. Theory Ser. A 86 (1999), no. 1, 187–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement